◈ 학술지
◈ 도서
◈ 전자학술지
◈ 투고요령
◈ 수학신간도서
◈ MSC
◈ 논문검색
◈ 학술행사
홈 > 학술정보 > 학술지
  Annali della Scuola Normale Superiore di Pisa Classe di Scienze. Series IV
  ( Vol.29 NO.3 / 2000 )
 
Pseudoconvex Domains over $q$-Complete Manifolds
Pages 503-530
Viorel Vajaitu
Characterization of Homogeneous Gradient Young Measures in Case of Arbitrary Integrands
Pages 531-548
Mikhail A. Sychev
Smoluchowski's Coagulation Equation: Probabilistic Interpretation of Solutions for Constant, Additive and Multiplicative kernels
Pages 549-579
Madalina Deaconu ,Etienne Tanre 
An Eigenvalue Problem Related to Hardy's $L^p$ Inequality
Pages 581-604
Moshe Marcus ,Itai Shafrir 
On Stanley-Reisner Rings of Reduction Number One
Pages 605-610
Margherita Barile ,Marcel Morales 
Decay of Fourier Transforms and Summability of Eigenfunction Expansions
Pages 611-638
Luca Brandolini ,Leonardo Colzani 
Resolvent Positive Operators and Inhomogeneous Boundary Conditions
Pages 639-670
Wolfgang Arendt
Finite-Difference Approximation of Energies in Fracture Mechanics
Pages 671-709
Roberto Alicandro ,Matteo Focardi ,Maria Stella Gelli 
A Relative Dobrowolski Lower Bound over Abelian Extensions
Pages 711-727
Francesco Amoroso ,Umberto Zannier 
Errata a : << Minorations des hauteurs normalisees des sous-varietes des tores..
Pages 729-731
David Sinnou ,Patrice Philippon 
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드